- -

Sparse Givens resolution of large system of linear equations: applications to image reconstruction

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Sparse Givens resolution of large system of linear equations: applications to image reconstruction

Mostrar el registro completo del ítem

Rodríguez Álvarez, MJ.; Sánchez, F.; Soriano Asensi, A.; Iborra Carreres, A. (2010). Sparse Givens resolution of large system of linear equations: applications to image reconstruction. Mathematical and Computer Modelling. 52(7-8):1258-1264. doi:10.1016/j.mcm.2010.03.016

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/58006

Ficheros en el ítem

Metadatos del ítem

Título: Sparse Givens resolution of large system of linear equations: applications to image reconstruction
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto de Instrumentación para Imagen Molecular - Institut d'Instrumentació per a Imatge Molecular
Fecha difusión:
Resumen:
In medicine, computed tomographic images are reconstructed from a large number of measurements of X-ray transmission through the patient (projection data). The mathematical model used to describe a computed tomography ...[+]
Palabras clave: Givens rotations , QR-factorization , Computed tomography , Image reconstruction
Derechos de uso: Reserva de todos los derechos
Fuente:
Mathematical and Computer Modelling. (issn: 0895-7177 )
DOI: 10.1016/j.mcm.2010.03.016
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.mcm.2010.03.016
Agradecimientos:
This work is partially supported by Generalitat Valenciana GVPRE/2008/303 and the Spanish M.E.C. grant MTM2009-08587.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem